# SDR JJBA20170924032

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,128 hours, 20,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD EXIT ROW INOPERATIVE.  FOUND THE CONNECTIONS LOOSE.   SECURED THE CONNECTOR AND PERFORMED AN OPS TEST.  OPS TESTED GOOD, NO DEFECTS NOTED.
